RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 11, Issue 6  


Theoretical study of atomic structure of solid solution Al$_{1-x}$Sc$_{x}$N
Svetlana A. Bondarenko, Boris P. Sorokin, Pavel B. Sorokin
665
Singular points of complex algebraic hypersurfaces
Irina A. Antipova, Evgeny N. Mikhalkin, Avgust K. Tsikh
670
Decomposition of functions of finite analytical complexity
Valery K. Beloshapka
680
Prym differentials and Teichmüller spaces
Alexander V. Chueshev, Victor V. Chueshev
686
Existence and uniqueness of the solution for Volterra–Fredholm integro-differential equations
Ahmed A. Hamoud, Kirtiwant P. Ghadle
692
Self-assembly of three nanoparticles in structures with a predetermined geometry controlled by quasiresonant laser field
Viktoria S. Kornienko, Aleksey S. Tsipotan, Vitaliy V. Slabko
702
The Cauchy problem for multidimensional difference equations and the preservation of the hierarchy of generating functions of its solutions
Evgeny K. Leinartas, Tatiana I. Yakovleva
712
Coefficient multipliers for the Privalov class in a disk
Eugenia G. Rodikova
723
The calculation of magnetoresistance coefficient for multilayer magnetic structures
Dmitriy E. Romanovskiy, Vladimir V. Prudnikov, Pavel V. Prudnikov
733
Study of the non-isothermal coupled problem with mixed boundary conditions in a thin domain with friction law
Abdelkader Saadallah, Hamid Benseridi, Mourad Dilmi
738
Global solvability of the one-dimensional inverse problem for the integro-differential equation of acoustics
Jurabek Sh. Safarov
753
Optimal formulas of numerical integration with derivatives in Sobolev space
Kholmat M. Shadimetov, Farhod A. Nuraliev
764
Jacobian conjecture for mappings of a special type in ${\mathbb C}^2$
Maria A. Stepanova
776
Multidimensional free interpolation framework for high-precision modeling of slant total electron contents in mid-latitude and equatorial regions
Sergey P. Tsarev, Valery V. Denisenko, Marat M. Valikhanov
781
Construction of Szegő and Poisson kernels in convex domains
Simona G. Myslivets
792
Permanents as formulas of summation over an algebra with a unique $n$-ary operation
Georgy P. Egorychev
796
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021